Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 19697, 10 pages
http://dx.doi.org/10.1155/IJMMS/2006/19697

The center of topologically primitive exponentially galbed algebras

Institute of Pure Mathematics, University of Tartu, J. Liivi 2-615, Tartu 50409, Estonia

Received 29 September 2004; Revised 11 December 2005; Accepted 18 December 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Abel, “On the Gel'fand-Mazur theorem for exponentially galbed algebras,” Tartu Riikliku Ülikooli Toimetised, no. 899, pp. 65–70, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Abel, “Gel'fand-Mazur algebras,” in Topological Vector Spaces, Algebras and Related Areas (Hamilton, ON, 1994), vol. 316 of Pitman Research Notes in Mathematics Series, pp. 116–129, Longman Scientific & Technical, Harlow, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Mart Abel, “Description of closed maximal ideals in Gelfand-Mazur algebras,” in General Topological Algebras (Tartu, 1999), vol. 1 of Mathematical Studies (Tartu), pp. 7–13, Estonian Mathematical Society, Tartu, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Mart Abel, “Sectional representations of Gelfand-Mazur algebras,” Scientiae Mathematicae Japonicae, vol. 54, no. 3, pp. 441–448, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Abel, “The center of primitive locally pseudoconvex algebras,” Bulletin of the Belgian Mathematical Society. Simon Stevin, vol. 11, no. 2, pp. 191–199, 2004. View at Google Scholar · View at MathSciNet
  6. V. K. Balachandran, Topological Algebras, vol. 185 of North-Holland Mathematics Studies, North-Holland, Amsterdam, 2000. View at Zentralblatt MATH · View at MathSciNet
  7. B. A. Barnes, “Modular annihilator algebras,” Canadian Journal of Mathematics, vol. 18, pp. 566–578, 1966. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. F. Bonsall and J. Duncan, Complete Normed Algebras, Springer, New York, 1973. View at Zentralblatt MATH · View at MathSciNet
  9. H. G. Dales, Banach Algebras and Automatic Continuity, vol. 24 of London Mathematical Society Monographs. New Series, The Clarendon Press, Oxford University Press, New York, 2000. View at Zentralblatt MATH · View at MathSciNet
  10. M. Haralampidou, “Annihilator topological algebras,” Portugaliae Mathematica, vol. 51, no. 1, pp. 147–162, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. M. Haralampidou, “On complementing topological algebras. Functional analysis,” Journal of Mathematical Sciences (New York), vol. 96, no. 6, pp. 3722–3734, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. I. N. Herstein, Noncommutative Rings, The Carus Mathematical Monographs, No. 15, John Wiley & Sons, New York, 1968. View at Zentralblatt MATH · View at MathSciNet
  13. N. Jacobson, Structure of Rings, vol. 37 of Colloquium Publications, American Mathematical Society, Rhode Island, 1956. View at Zentralblatt MATH · View at MathSciNet
  14. A. Mallios, Topological Algebras. Selected Topics, vol. 124 of North-Holland Mathematics Studies, North-Holland, Amsterdam, 1986. View at Zentralblatt MATH · View at MathSciNet
  15. Th. W. Palmer, Banach Algebras and the General Theory of -Algebras. Vol. I: Algebras and Banach Algebras, vol. 49 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, 1994. View at Zentralblatt MATH · View at MathSciNet
  16. C. E. Rickart, General Topology of Banach Algebras, D. van Nostrad, New Jersey, 1960.
  17. Y. Tsertos, “On primitive topological algebras,” Bulletin of the Greek Mathematical Society, vol. 28, pp. 81–92, 1987. View at Google Scholar
  18. Y. Tsertos, “On primitive A-convex algebras,” Commentationes Mathematicae. Prace Matematyczne, vol. 41, pp. 203–219, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Ph. Turpin, “Espaces et opérateurs exponentiellement galbés,” in Séminaire Pierre Lelong (Analyse), Année 1973–1974, vol. 474 of Lecture Notes in Mathematics, pp. 48–62, Springer, Berlin, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. Ph. Turpin, “Convexités dans les espaces vectoriels topologiques généraux,” Dissertationes Mathematicae (Rozprawy Matematyczne), vol. 131, p. 221, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. L. Waelbroeck, Topological Vector Spaces and Algebras, vol. 230 of Lecture Notes in Mathematics, Springer, Berlin, 1971. View at Zentralblatt MATH · View at MathSciNet